A study released this week in the American Heart Association’s (AHA) publication Circulation found that young patients who experienced myocarditis were overwhelmingly injected with an experimental mRNA COVID-19 shot within a month of the heart condition starting.
The study looked at data on 139 adolescent or young adult patients, all under 21 years old, “with suspected myocarditis within 30 days of COVID-19 vaccination” from 26 healthcare centers in America.
The study states: “Understanding the clinical course and short-term outcomes of suspected myocarditis following COVID-19 vaccination has important public health implications in the decision to vaccinate youth.”
It found that 136, or 97.8%, has received an mRNA shot and 131, or 91.4%, after a Pfizer jab with 128, or 91.4%, coming after the second jab. The median age was 15.8 with males (126, or 90.6%) making up the largest share. Symptoms generally started within 2 days of being jabbed, and chest pains (99.3%) were the most common symptom.
The study looked at cardiac magnetic resonance imaging (cMRI)
In its conclusion, the study states: “Abnormal findings on cMRI were frequent. Future studies should evaluate risk factors, mechanisms, and long-term outcomes.”
This is the second recent study published by the AHA showing alarming information about the shots. Last month, it published a study finding that “most patients” are at higher risk of heart-related medical issues after an mRNA shot.
That study was done by cardiologist Dr. Steven Gundry who invented infant heart transplant surgery. There were “dramatic changes in most patients,” Gundry found, who were more at risk of heart attacks and other Acute Coronary Syndrome.
For publishing that study, Twitter has used measures in an attempt to censor it, as Tyler Durden wrote for Zero Hedge.
“Twitter has slapped an ‘unsafe link’ warning on a study from the American Heart Association which found that mRNA vaccines dramatically increase risk of developing heart diseases from 11% to 25%,” Durden wrote. He added: “This warning … pops up, requiring one to click ‘Ignore this warning and continue’ before they can proceed.”
That warning remains as of this writing.
This alarming increase in heart-related health issues has been seen by many doctors, including Dr. Tahir Hussain in London.
“I’ve seen a big increase in thrombotic-related vascular conditions in my practice,” Hussain said. “Far younger patients are being admitted and requiring surgical and medical intervention than prior to the pandemic.”
So, we’ve got another doctor exposing the dangers of the shots …. Oh, wait. Not exactly. Hussain says its related to “post-pandemic stress disorder,” or PPSD, according to Paul Joseph Watson of Summit News.
Hussain called it a “direct result of the increased stress and anxiety levels caused from the effects of PPSD,” and Mark Rayner, a psychological therapist, said: “Everyone has heard of PTSD but we really urgently need to get our heads around PPSD. The pandemic and the resulting lockdowns it’s brought have had a massive effect on the mental health of the whole nation.”
Ok, it is certainly true that the government calling people “nonessential” and completely regulating everyday life is causing stress. That’s nothing to scoff at. But, are we really not going to consider the shots at all?
This creation of a new term, PPSD, appears to be a clear attempt to take the focus off the jabs. As The COVID World blog posted, this new phraseology was invented shortly after that November AHA study was published. The blog reports that more than 250,000 Brits are facing new heart-related illnesses with those aged 30 to 45 the most at-risk.
While some want to just write it off as PPSD, they ignore people like Stallone Edmonds Tepania who Vaccine Impact reported on.
Tepania, 33, is a mother of 3 and a registered nurse in New Zealand who was diagnosed with pericarditis, another heart-related illness that has been associated with the jabs, after her second shot.
“She states that she was actually placed in a section of the hospital that was treating vaccine injuries and that she was the 7th person admitted that day suffering a heart problem following a Pfizer shot,” Vaccine Impact reported which included a video of Tepania. It is clear from the video, she is in pain and has trouble breathing. Early in the video, she effectively states she was choosing her words in a way as not to be censored.
Content syndicated from TheLibertyLoft.com with permission.